# SDR USAA2011102300002

- Difficulty date: October 13, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 36,023 hours, 16,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RAIL SEAT BEAM BETWEEN FR64 TO FR66 PLUS 5 INCHES, -Y765.  REPLACED RAIL SEAT BEAM BETWEEN FR64 TO FR66 PLUS 5 INCHES, -Y765 IAW A320 SRM 51-72-11 AND AIRBUS DRAWING D53472816.
